# SDR SWIA202158782

- Difficulty date: March 30, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFF DAMAGE FOUND AT WING TRAILING EDGE AT LBL 45      (C-CHECK RO 6/11/2021)    REPAIRED CHAFE DAMAGE AT LBL45 LH WING TRAILING EDGE IAW MHIRJ REO #601R-57-21-3458 REV-- DATE 2021-04-09. TASK CARD 51-900-1003-SKY COMPLETED, FORM M-337 ATTACHED. NO CHANGE TO WEIGHT AND BALANCE.
